MAUDE Adverse Event Report: JIANGSU JUMAO X-CARE MEDICAL EQUIPMENT CO., LTD COMPASS HEALTH BRANDS; TRUAIRE 5 O2 CONCENTRATOR

JIANGSU JUMAO X-CARE MEDICAL EQUIPMENT CO., LTD COMPASS HEALTH BRANDS; TRUAIRE 5 O2 CONCENTRATOR
Model Number O2C5L
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/13/2024
Type of Reportable Event Malfunction
Event or Problem Description
We had a concentrator that caught on fire in a patient's home on (b)(6) 2024.The patient had no injuries and did not require medical attention.The patient was in a different room from the concentrator.The concentrator was located in their bathroom, because they did not like the noise from the concentrator.The daughter used a fire extinguisher to put the out the fire from the concentrator.The fire department was called out by the daughter after the fire was extinguished.Per the daughter, the concentrator was taken by the insurance company.She will ask if she can get it back and let me know.The family called me back and the fire investigator has the concentrator.They just spoke with him, and they will not be releasing the concentrator to anyone.He said they would be happy to do a dual investigation with the manufacturer/company.This event is not considered a mandatory reportable event as there was no report of death or serious injury.The presence or absence of a malfunction cannot be determined with the information currently available.However, the manufacturer has decided to make the fda aware of the incident.

Brand Name
COMPASS HEALTH BRANDS
Common Device Name
TRUAIRE 5 O2 CONCENTRATOR
Manufacturer (Section D)
JIANGSU JUMAO X-CARE MEDICAL EQUIPMENT CO., LTD
no.36 danyan road
danyang jiangsu, cn 21230 0
CH  212300
MDR Report Key20256380
Report Number3012316249-2024-00020
Device Sequence Number8013107
Product Code CAW
UDI-Device Identifier00092237623152
UDI-Public(01)00092237623152(21)
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/19/2024
Report Date (Section F) 09/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberO2C5L
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date08/15/2024
Device Age9 MO
Date Report to Manufacturer09/19/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/19/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA09/19/2024